# SDR JJBA20171201002

- Difficulty date: December 1, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 33,375 hours, 20,876 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

#3 TIRE BLOWOUT DURING TAKEOFF ROTATION. R&R #3 AND #4 MAIN WHEEL ASSY IAW EMB 145 AMM 32-49-02. OPSAND LEAK CHECKS OF BRAKE SYSTEM SAT.               ADDED EVENT INSPECTIONS AND DAMAGE.                                                     DAMAGE TO #2 ENGINE INLET GUIDE VANES DUE TO #3 TIRE BLOWOUT - FURTHER INSP REQUIRED. R&&R DAMAGED FAN BYPASS VANES IAW RR MM 72-25-10. OPS CHECK SAT IAW RR MM 71-00-00.                                                                      LEADING EDGE OF RIGHT FLAP DAMAGED DUE TO #3 TIRE BLOWOUT. COMPLIED WITH STS EA 25-2017-140. ACCEPTABLE FOR ONE NON REV FERR FLIGHT FROM ROC TO ALB. FLIGHT TO BE CONDUCTED AT A SUITABLE REDUCED SPEED AT THE CAPTAINS DISCRETION.   RIGHT INBD FLAP REQUIRES PERMANENT REPAIR.                                                                                                                                                                                                       LANDING GEAR TREAD FAILURE INSPECTION. COMPLIED WITH THREAD FAILURE INSPECTIONS IAW EMB 145 AMM 05-50-15. ALL DISCREPANCIES NOTED.
